Blood Culture

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Are high creatinine and back pain signs of kidney failure?

Query: Hello doctor, I have pain on the right side of my back, and I have a fever of 100 F. I do not have shortness of breath, and my urine output is fine. I get shoulder pain when I breathe deeply, and I feel tired. I got a blood test yesterday, and my neutrophils are 9.68, lymphocytes are 13.10, total...  Read Full »


Dr. Krishna Somani

Nephrologist

Answer: Hi, Welcome to icliniq.com. Stop Envas (Enalapril) immediately, and check your weight and blood pressure daily. If fever persists, then Dytor plus (Spironolactone and Torasemide)  also needs to be reduced. High creatinine of 1.4 is mostly because of fever, which would settle once the fever goes....  Read Full »

How reliable is the tri-dot test?

Query: Hi doctor, I was suffering from extreme fatigue last month, so I got a Widal test, which was positive. I have had typhoid many times earlier, and two years back I got hepatitis. Last month I got LFT and CBC tests, and I am attaching the reports. LFT was normal, while CBC shows lymphopenia and macro...  Read Full »


Dr. Parth R Goswami

Family Physician, General Practitioner, Hematologist, Pathologist

Answer: Hi, Welcome to icliniq.com. I had seen the reports that you have attached (attachment removed to protect patient identity). In your CBC (complete blood count) reports, neutrophils are very high and lymphocytes count is low, which is suggestive of some acute infection in the body. Here, as the lymp...  Read Full »

I need a second opinion regarding my daughter's fever treatment. Please guide me.

Query: Hello doctor, My one year old daughter had a fever for four days, with one episode of seizure on the fourth day which lasted less than a minute. There was no post ictal confusion or drowsiness. At first, the doctors started with Ceftriaxone and Amikacin for four days, then a lumbar puncture was don...  Read Full »


Dr. Deepak Patel

Child Health Specialist, Paediatrician

Answer: Hello, Welcome to icliniq.com. I can understand your concerns. From the symptoms and investigations, your child is most probably having meningitis. The first line of treatment is Ceftriaxone and Amikacin. This covers the most common organism for meningitis at this age. The blood cultu...  Read Full »

Are there any side effects in getting a bone marrow test?

Query: Hi doctor, My mother's age is 60 years, and six months back her WBC count was 26000. She got admitted for two days and was discharged, at that time her WBC count came to 9000. Now from the last month, she was feeling tired, so we checked the WBC count, and it was 14,000. We went to the general p...  Read Full »


Dr. Parth R Goswami

Family Physician, General Practitioner, Hematologist, Pathologist

Answer: Hi, Welcome to icliniq.com. I have seen your attached reports (attachment removed to protect patient identity). The report shows high total count and premature WBC cells up to 13 to 14 %. It seems to be a leukemoid reaction like condition. Myeloid proliferation is present, but it does not seem to ...  Read Full »

There is a drastic decrease in my platelet count in the last five months. Why?

Query: Hi doctor, My hemoglobin level increased from 15 to 17, and platelet count decreased from 3.1 to 1.4 lakhs in the last five months. The only symptom I have is occasional skin itching.  Read Full »


Dr. Parth R Goswami

Family Physician, General Practitioner, Hematologist, Pathologist

Answer: Hi, Welcome to icliniq.com. As your platelet count decreased over four months duration, chronic infection and drug history have to be ruled out first. If they are not causative then a detailed investigation plan should be decided according to the examinations as follows:  ESR (ery...  Read Full »

Why is my son getting a fever during the recovery phase of dengue?

Query: Hello doctor, I have a 5 year old son, who is 16.5 kg. He is suffering from dengue since one week, and his platelets count dropped to 62,000. The platelet count increased to 83,000, but the next day, he got a fever of 99.9 F. Why is he getting fever during the recovery phase of dengue? Please advice...  Read Full »


Dr. Babu Lal Meena

Child Health Specialist, Family Physician, General Practitioner, Medical Gastroenterologist, Paediatrician

Answer: Hi, Welcome to icliniq.com. The cause of fever could be low-grade SIRS (systemic inflammatory response syndrome) in the recovery phase of dengue. Usually, fever lasts for 7 to 8 days, and the platelet starts to rise after day five. There are other causes as well, for example, co-infect...  Read Full »

After the first chemotherapy session for CLL, my dad has a persistent fever. Why?

Query: Hello doctor, I would like to enquire about my dad's health. He is 82 years old and has been having chronic lymphocytic leukemia for the past seven years. He had no symptoms other than the high blood cell count and was doing regular checkups every six months. Recently, his hemoglobin level dropped a...  Read Full »


Dr. Parth R Goswami

Family Physician, General Practitioner, Hematologist, Pathologist

Answer: Hi, Welcome to the icliniq.com. You have mentioned in the history that the patient is having chronic lymphocytic leukemia. And the total count is high, as per history. So, chronic lymphocytic leukemia seems to be in the aggressive stage. Blood culture and other scan reports are normal as per hist...  Read Full »

Why am I not benefited with antibiotics for cough and stomach pain?

Query: Hi doctorI have been sick on and off for two months. I have had a cough, stuffed nose, body aches, fever and burning when I urinate. I also have had a sharp pain in the stomach and headache. I have taken antibiotics, but they did nothing to me. I am a 45 year old male.  Read Full »


Dr. Amit Shivraj Dhamankar

Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. I have gone through your query and symptoms. I feel you need to get evaluated for infectious as well as autoimmune disorders. As per chronicity of the symptoms cough of more than three weeks and stomach ache with burning micturition fits more for infectious disease. As yo...  Read Full »

From my Widal report, please explain the reason for my fever.

Query: Hi doctor,I have been suffering from fever for the past two days. My Widal report says S. Typhi O antigen 1:40, S. Typhi H antigen 1:40 and S. paratyphoid A. I am only taking tablets to control my temperature. Please explain the report.  Read Full »


Dr. Rahul Suresh Kulkarni

Internal Medicine Physician, General Medicine Physician

Answer: Hi, Welcome to icliniq.com. Depending upon your Widal test report, it is hard to pinpoint the diagnosis of fever to be of enteric origin (typhoid). You need to document rising Widal titers to be sure of that diagnosis and that too after a week of fever. To establish the diagnosis of typhoid fever at...  Read Full »

Please suggest me an antibiotic to get rid of cellulitis.

Query: Hi doctor, I am suffering from cellulitis in the lower part of the leg from the last 15 days. I had consulted a doctor and he prescribed Clarithromycin 500 mg. The infection was greatly reduced. As soon as I stopped using antibiotic, it became red and pain started again over the part where it was pr...  Read Full »


Dr. Bharat Patodiya

Family Physician, General Medicine Physician, General Practitioner, Internal Medicine Physician, Medical Oncologist

Answer: Hi, Welcome to icliniq.com. Please get your blood sugar checked and send a blood culture. If the organism shows resistance to certain drugs, then we need to change the antibiotics to cure cellulitis. Also get an ultrasound of the abdomen to rule out inguinal lymphadenopathy. Please send a picture of...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.